# SDR AALA201608089011

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,355 hours, 27,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY POWER SUPPLY UNIT FAILS TEST.  REPLACED THE BATTERY IN THE POWER SUPPLY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38.
